MathSciNet Relay Station
MathSciNet bibliographic data
MR1922731 32A38 (32F17 46J15 46J20)
Lemmers, O.; Wiegerinck, J. Solving the Gleason problem on linearly convex domains. Math. Z. 240 (2002), no. 4, 823–834.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement